# SDR SWAA2013090319759

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 28,872 hours, 12,938 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION STANDBY POWER OFF LIGHT ILLUMINATED IN FLIGHT.  R&R SPCU IAW MM.
